# SDR ORJA97128

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE ON FIRST CLASS SEAT 2 D, F.  FOUND BROKEN WIRE, BUT SPLICED WIRE, OPS CHECK OK.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
